Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes body and stomach cramps while on treatment for heart disease?

Answered by
Dr.
Dr. Sukhvinder Singh

Cardiologist

Practicing since :1998

Answered : 1306 Questions

default
Posted on Wed, 13 Aug 2014 in Hypertension and Heart Disease
Question: hi, i'm high blood pressure and first degree heart block patient,i'm taking prescribed medicine dytor plus 10,trivedon mr,atorva 20,and telma 40....my problem is when i take dytor plus 10 i start getting cramps in my body..hand legs neck sometimes in stomach also....what do i do..?and i also feel short breathed when i walk a decent distance or climb stairs.
doctor
Answered by Dr. Sukhvinder Singh 12 hours later
Brief Answer:
please see details.

Detailed Answer:
Dear Sir
your hemoglobin is normal. Your ECHO shows no RWMA with EF of 55% with severe concentric LVH with no significant regurgitation. The X-ray shows diffuse haze in left base and left CP angle. The holter shows maximum RR interval to be 3.3 seconds, however, there is no mention of this finding in final report. The ECG shows LBBB with first degree AV block. Now the issues are:-
1. Your prescription says LV dysfunction ++ i.e. pumping capacity of your heart is low but the report shows EF to be 55%. This needs to be clerified by your doctor. Either he may get a repeat ECHO or the possibility of LV dysfunction has to be discarded.
2. If there is indeed maximum R-R interval of 3.32 seconds, what was its mechanism and why it does not find a place in final interpretation.
3. If you ever had loss of consciousness, or near unconsciousness or unexplained fall? Then LBBB with first degree AV block becomes important and you need electrophysiologist referral.
4. The diffuse Haze in left side of lung needs to be worked up. do consult a chest physician.
5. The shortness of breath may be explained by severe concentric LVH which is mostly a result of high blood pressure or at times aortic valve disease (which is not there in your ECHO). Need better control of high blood pressure.
6. The cramps in leg after dytor mostly are due to low potassium level. Although you are taking telma and spironolactone (the PLUS component in dytor plus) but still you need to check your potassium levels. If they are low, simply increasing potassium intake or revising dose of dytor will help.
Hope this provide insight into your health issues. Feel free to discuss further.
Sincerely
Sukhvinder
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Atorva

doctor1 MD

I am 36 years old, weight 65 kg, average health. Usually do not eat outside food, very less oils used in food at home. I went for a preventive health checkup where cholestrol level was too high. I then went for lipid profile test at another...

doctor1 MD

Hello Doctor, My mother is 65 years old and is taking the following tablets for her kidney disorder - Panzop 40mg Oxycal CT Clopitab 75mg Rencap Zytanix 2.5mg Bistla Orofer XT Atorva 20mg Dytor 10mg Due to acute shortage of RENCAP - can she use...

doctor1 MD

Hi Dr I have a high cholesterol and high blood pressure and I am taking my medicines regularly 1- Napril 10 mg + Natrilix 1.5 for high blood pressure . 2- Lescol XL 80 for cholesterol . My Dr change Lescol to zicor 20 mg and then to Atorva 20 mg(...